# SDR MWEA96394

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 229-559
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, LONGERON 29L WAS FOUND TO HAVE VARIOUS AREAS OF CORROSION STA 229 THROUGH 579.  INSTALLED NEW LONGERON IAW SRM 53-01.
